# SDR USAA2013072900020

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: D54930093
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND A CRACK ON RT PYLON BRACKET BETWEEN RIB 1 & RIB 2.  REPAIRED RT PYLON BRACKET IAW SRM 51-42-11 AND DWG D54930093.
